MathSciNet Relay Station
MathSciNet bibliographic data
MR162841 20.25
Suzuki, Michio Finite groups of even order in which Sylow 2-groups are independent. Ann. of Math. (2) 80 1964 58–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement